# SDR AALA20021441

- Difficulty date: October 13, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 33B INOPERATIVE.  RESEATED PIN TO SEAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
